# SDR RRXA98570

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 575560
- Condition: Misdrilled
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME AT FS 1140 WITH MISDRILLED HOLES BETWEEN LONGERONS 31 AND 33 LEFT.  FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05530 AND TREATED AREA IAW DC-8 SRM 51-1-8.
